# SDR AALA202508112534

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 39,808 hours, 16,582 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Sticking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 SLIDE ARM/DISARM HANDLE AND INDICATOR REPORTED STICKY BY FLIGHT ATTENDANT. MAINTENANCE CLEANED AND LUBRICATED BOTTOM DOOR MECHANISM PER AMM 52-10-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ISSUES NOTED.
